# SDR AALA20120409017

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 85,970 hours, 13,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION SHOWS A DISBOND ON NUMBER 5 SLAT INBOARD END, LOWER SURFACE.  ACCOMPLISHED BONDED REPAIR PER SRM 51-7-10-2R.
